# SDR USAA2011111800010

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002100000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DEBONDED ON FLOOR PANEL 232LF BETWEEN FR24 TO FR28, -Y510, -Z500.  REPLACED FLOOR PANEL 232LF IAW MCGILL IRM 9701 REV G.
